The fractional integral operators on Morrey spaces with variable exponent on unbounded domains

Research output: Contribution to journalArticle

23 Citations (Scopus)

Abstract

The boundedness of fractional integral operator on Morrey spaces with variable exponent on unbounded domains is established. Copyright © 2013 Element.
Original languageEnglish
Pages (from-to)363-373
JournalMathematical Inequalities & Applications
Volume16
Issue number2
DOIs
Publication statusPublished - Apr 2013

Fingerprint

Fractional Integral Operator
Morrey Space
Variable Exponent
Unbounded Domain
Boundedness

Citation

Ho, K.-P. (2013). The fractional integral operators on Morrey spaces with variable exponent on unbounded domains. Mathematical Inequalities & Applications, 16(2), 363-373.

Keywords

  • Fractional integral operator
  • Morre y spaces
  • Variable exponent analysis